# SDR GAJ2009F00000

- Difficulty date: January 2, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N80GV
- Make and model: Piper PA-31-350
- Aircraft serial: 317552003
- Engine: Lyc TIO540J2BD
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Slip Joint
- Condition: Cracked
- Location: Exhaust System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD DEALING WITH 3 EXHAUST FLANGES CRACKING AND CAUSING FIRE SO WE REMOVED THAT MFG FLANGES AT TRANSITION AND REPLACED WITH OTHER MFG IF ORIGINAL WERE CRACKED.  NOW HAVE OTHER MFG FLANGES AND ORIGINAL MFG SLIP JOINTS AND IT WAS NOTED THAT YOU COULD HAVE THE SLIP JOINTS MOVE DURING FLIGHT THAT THERE WAS NO OVERLAP OR LESS THAN .0625 INCH.  WHILE LOOKING AT, WAS ABLE TO SLIDE SLIP JOINT EVEN HIGHER TO GET .3750 INCH GAP IN TUBES REPLACED ALL WITH OTHER MFG EXHAUST.  NO MIX MATCH OF PARTS.  (K)
